Additional Metadata
THEME Life Sciences (theme 5)
Publisher North-Holland Publishing Company
Persistent URL dx.doi.org/10.1016/j.spa.2014.09.010
Journal Stochastic Processes and their Applications
Note Final version published online Nov. 1, 2014. Appeared in journal in 2015
Citation
van den Berg, J, Bjornberg, J, & Heydenreich, M. (2015). Sharpness versus robustness of the percolation transition in 2D contact processes. Stochastic Processes and their Applications, 125, 513–537. doi:10.1016/j.spa.2014.09.010